# SDR CA981216031

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 466522
- Condition: Cracked
- Location: Rt Mlg Door
- Component: 4752031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND FORWARD DOOR HINGE FOUND CRACKED ACROSS THE CASTING SEAM.  HINGE HAD BEEN INSTALLED PER SB 682 WHICH WAS TO ELIMINATE REPETITIVE INSPECTION.
